Translator Disclaimer
2017 A Note on Covers of Fibred Hyperbolic Manifolds
Jérôme Los, Luisa Paoluzzi, António Salgueiro
Publ. Mat. 61(2): 517-527 (2017). DOI: 10.5565/PUBLMAT6121707

Abstract

For each surface $S$ of genus $g>2$ we construct pairs of conjugate pseudo-Anosov maps, $\varphi_1$ and $\varphi_2$, and two non-equivalent covers $p_i\colon \tilde S \longrightarrow S$, $i=1,2$, so that the lift of $\varphi_1$ to~$\tilde S$ with respect to $p_1$ coincides with one of $\varphi_2$ with respect to $p_2$.

The mapping tori of the $\varphi_i$ and their lift provide examples of pairs of hyperbolic $3$-manifolds so that the first is covered by the second in two different ways.

Citation

Download Citation

Jérôme Los. Luisa Paoluzzi. António Salgueiro. "A Note on Covers of Fibred Hyperbolic Manifolds." Publ. Mat. 61 (2) 517 - 527, 2017. https://doi.org/10.5565/PUBLMAT6121707

Information

Received: 2 December 2015; Revised: 23 January 2017; Published: 2017
First available in Project Euclid: 29 June 2017

zbMATH: 1380.57017
MathSciNet: MR3677870
Digital Object Identifier: 10.5565/PUBLMAT6121707

Subjects:
Primary: 57M10
Secondary: 37E30, 57M50, 57M60

Rights: Copyright © 2017 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • 2017
Back to Top